標題: SET TO SET BROADCASTING IN COMMUNICATION-NETWORKS
作者: LEE, HM
CHANG, GJ
應用數學系
Department of Applied Mathematics
關鍵字: GOSSIP;BROADCAST;COMPLETE GRAPH;TREE;ALGORITHM
公開日期: 14-十二月-1992
摘要: Suppose G = (V,E) is a graph whose vertices represent people and edges represent telephone lines between pairs of people. Each person knows a unique message and is ignorant of the messages of other people at the beginning. These messages are then spread by telephone calls. In each call, two people exchange all information they have so far in exactly one unit of time. Suppose A and B are two nonempty subsets of V. The main purpose of this paper is to study the minimum number b(A,B,G) of telephone calls by which A broadcasts to B; and the minimum time t(A,B,G) such that A broadcasts to B. In particular, we give an exact formula for b(A,B,K(n)) and linear-time algorithms for computing b(A,B,T) and t(A,B,T) of a tree T.
URI: http://hdl.handle.net/11536/3210
ISSN: 0166-218X
期刊: DISCRETE APPLIED MATHEMATICS
Volume: 40
Issue: 3
起始頁: 411
結束頁: 421
顯示於類別:期刊論文


文件中的檔案:

  1. A1992KF77300010.pdf